# SDR CA150408006

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING ROUTINE SURVEILLANCE MISSION, CREW REPORTED LOUD NOISE FOLLOWED BY A ROLL BACK IN TORQUE TO ZERO & CORRESPONDING YAW.  THE HIGH PRESS NH & LOW PRESS NL  COMPRESSOR ROTOR SPEED MAINTAINED ROTATION.  THE CREW FEATHERED PROPELLER & COMPLETED SHUTDOWN PROCEDURE.  THE ACFT LANDED UNEVENTFULLY.
